The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1094 KB) | Metadata | Table of Contents | ZAA summary
Volume 2, Issue 5, 1983, pp. 459–471
DOI: 10.4171/ZAA/80

Published online: 1983-10-31

Lösung von Kontaktaufgaben bei parabolischen Randanfangswertproblemen

Johanna Wanka

A contact boundary value problem for a $n$-dimensional second order linear parabolic differential equation is considered in this paper. By a potential statement the problem is converted into an integral equation. By investigating this equation existence and regularity theorems are obtained.

No keywords available for this article.

Wanka Johanna: Lösung von Kontaktaufgaben bei parabolischen Randanfangswertproblemen. Z. Anal. Anwend. 2 (1983), 459-471. doi: 10.4171/ZAA/80